# SDR MASA200601838

- Difficulty date: July 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 17,588 hours, 14,084 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7152 CLT - LANDING GEAR AIR/GROUND FAIL MESSAGE AND E1/ E2 REV DISAGREE.  MX FOUND NOSE GEAR NOT SERVICED PROPERLY, SERVICED AND EVERYTHING OP CHECKED GOOD.
